# SDR USAA2015021100005

- Difficulty date: February 10, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 47,373 hours, 17,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1012887
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS MISSING AT SEAT ROW 9ED.  REPLACED EMER LIGHT ASSEMBLY AT SEAT 9ED IAW AMM 33-50-00.  OPERATIONAL CHECKED GOOD.
